| Model Number |
7300TFX25 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Event or Problem Description
It was reported that a patient with a 25mm 7300tfx pericardial mitral valve was placed under evaluation for valve-in-valve intervention after an implant duration of nine (9) years, nine (9) months due to unknown reasons.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, g3, g6, h2, h6.A device history record (dhr) review was not performed, as no information regarding a device failure mode was provided.Furthermore, there is no allegation of a malfunction which could be related to a manufacturing non-conformance and/or one was not suspected or confirmed through investigation; no labeling non-conformance/deficiency; no device-related infection; and no evidence of a product failure with regard to design, reliability, or use error.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.Based on the information available, a definitive root cause cannot be conclusively determined.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b1, b2, b4, b5, g3, g6, h2, h6.
Event or Problem Description
It was reported that a patient with a 25mm 7300tfx pericardial mitral valve underwent valve-in-valve intervention after an implant duration of nine (9) years, 11 months due to unknown reasons.The tmvr procedure was performed with a 26mm 9750tfx transcatheter valve.